# SDR 2025F00216

- Difficulty date: August 10, 2025
- Submitted: September 5, 2025
- Operation: General aviation
- Aircraft: N750Z
- Make and model: Cessna 208B
- Aircraft serial: 208B1054
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABOUT 1/2 WAY THRU THE FLIGHT, CREW NOTICED A BURNING SMELL IN THE CABIN. NO VISUAL JUST A SMELL. AFTER ABOUT 10 MINUTES THE SMELL WENT AWAY. CREW COMPLETED FLIGHT TO ORIGINAL DESTINATION. ONCE TRANSFERRED TO POTOMAC APPROACH, APPROACH DECLARED EMERGENCY. CREW NOTIFIED THEM THAT THEY HAD EVERYTHING UNDER CONTROL. AIRCRAFT LANDED WITHOUT ANY ISSUES.
